# SDR CA131007011

- Difficulty date: September 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DH82
- Engine: Pwa PW123D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) AFTER TAKEOFF PASSING FL17, THE ENGINE SURGED AND THE POWER ROLLED BACK TO 60-70 PERCENT FOR APPROX 3 SEC.  BEFORE IT RECOVERED TO 100 PERCENT. ALL PARAMETERS REMAINED NORMAL AFTER THE EVENT.  POST FLIGHT TROUBLESHOOTING IS FOCUSING ON A POSSIBLE FAULTY ENGINE ELECTRONIC CONTROL.
